# SDR CA120730002

- Difficulty date: July 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: 27489101
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  SWITCH ASSY,   FAILED TO OPERATE A TOTAL OF 5 TIMES.  THE SWITCH IS USED FOR SEVERAL APPLICATIONS ON THE ACFT.   EACH TIME IT FAILED, IT WAS FOR A DIFFERENT SYS, BUT FOR THE SAME PROBLEM OF WHEN ACTIVATED THE ON BLUE LIGHT DID NOT ILLUMINATE. THERE WAS NO INDICATION THAT THE SYS THE SWITCH OPERATED DID NOT WORK.
